Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 153, NWS Philadelphia/Mount Holly

July 28, 2016Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 28, 2016, 3:28 PM EDT for Berks County, Pennsylvania. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2016, 3:28 PM EDT (19:28 UTC)
Expired
Jul 28, 2016, 3:55 PM EDT
In force
27 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 149 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 28, 1:27 PM EDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.5 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2016-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 552 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2016-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
552 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

083 
WUUS51 KPHI 281928
SVRPHI
PAC011-282015-
/O.NEW.KPHI.SV.W.0153.160728T1928Z-160728T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT THU JUL 28 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BERKS COUNTY IN EASTERN PENNSYLVANIA...

* UNTIL 415 PM EDT

* AT 328 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  BERNVILLE...OR 11 MILES NORTHWEST OF READING...MOVING SOUTHEAST AT
  30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  READING...WYOMISSING...BIRDSBORO...KUTZTOWN...HAMBURG...
  FLEETWOOD...SINKING SPRING...LAURELDALE...WOMELSDORF...
  WERNERSVILLE...TOPTON...LEESPORT...SHOEMAKERSVILLE...BALLY...
  BERNVILLE...BECHTELSVILLE...LYONS...STRAUSSTOWN...
  LENHARTSVILLE AND NEW MORGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4054 7618 4058 7605 4057 7602 4063 7600
      4066 7594 4044 7553 4016 7586 4043 7632
TIME...MOT...LOC 1928Z 310DEG 28KT 4044 7609 

HAIL...<.75IN
WIND...60MPH
 
$$

JJM
1 follow-up statement
856 
WWUS51 KPHI 281955
SVSPHI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT THU JUL 28 2016

PAC011-282003-
/O.CAN.KPHI.SV.W.0153.000000T0000Z-160728T2015Z/
BERKS PA-
355 PM EDT THU JUL 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR BERKS COUNTY IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THE WARNING HAS THEREFORE BEEN CANCELLED. HOWEVER...THIS STORM IS
PRODUCING TORRENTIAL RAIN IN THE NORTHERN PORTIONS OF BERKS COUNTY,
ESPECIALLY OVER THE I-78 CORRIDOR. EXERCISE CAUTION IF TRAVELING
THROUGH THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
EASTERN AND SOUTHEASTERN PENNSYLVANIA.

LAT...LON 4054 7618 4058 7605 4057 7602 4063 7600
      4066 7594 4044 7553 4016 7586 4043 7632
TIME...MOT...LOC 1948Z 310DEG 28KT 4031 7589 

$$

JJM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 1:41 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jul 28, 1:41 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
141 PM EDT THU JUL 28 2016

.SYNOPSIS...
High pressure will be anchored to the north through Friday.
Meanwhile, a weak stationary front will be situated over the area
with a wave of low pressure expected to track along it. A weak
front will stall to our south and areas of low pressure will
develop along this front through the weekend and bring periods of
showers and thunderstorms.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A Severe Thunderstorm Watch has been issued for the portions of
New Jersey from I-78 southward, southeast Pennsylvania from Berks,
Montgomery, Bucks southward, and as well as Delaware and the
adjacent counties in Maryland along the Chesapeak Bay until
Midnight tonight.

The Flash Flood Watch (FFA) goes into effect at 2 PM for E MD,
DE, SE PA and S NJ. A rather diffuse WSW- ENE oriented frontal
boundary bisected the CWA this morning. Dewpoints were in the 60s
north of the front and 70s south of it. Following strong heating
and boundary layer destabilization during peak heating, scattered
showers and thunderstorms are expected to develop this afternoon
where the axis of greatest moisture and instability will reside
along and south of this old boundary. These storms will like
contain torrential downpours as they develop in a moisture laden
airmass where PWATS are forecast to be 2.0-2.25 inches. There is a
signal in the hi-res CAM guidance (including the HRRR and NCAR
ensembles) for locally heavy rainfall that would exceed 3-h FFG
this afternoon and early evening in SE PA, S NJ and particularly
across our Delmarva zones.

The start time of the FFA for the tier of counties farther north
into Bucks Co., PA and central NJ is still 6 PM. We will monitor
the latest observations/mesoanalysis and model trends for
consideration if an expansion of the FFA is needed farther north
and west for tonight.

The Storm Prediction Center has included our Delmarva zones in a
slight risk and SE NJ, far SE PA in a marginal risk for severe
thunderstorms due to the expected instability (MLCAPE 1500-2000
J/kg) along with a moderately strong westerly mid-level flow.

Maximum temperatures should favor the lower 90s in our region.
Readings should not get out of the 80s in the elevated terrain of
the Poconos and northwestern New Jersey, and along the immediate
coast. Heat index values are expected to remain several degrees
below the excessive heat criterion for our northern counties and
just below the criteria for the urban corridor and for our
southern counties.

The synoptic wind should be light allowing local influences to
drive today's wind direction. Speeds should be mostly less than 10
mph.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
Precipitable water values of 2.2 to 2.4 inches will overspread
our forecast area from the south for tonight. Conditions are
expected to remain unstable, especially across our southern
counties. Also, surface low pressure approaching from the west
will result in the development of a favorable low level wind
profile for organized convection tonight. The surface wind should
begin to favor the east to south quadrant late tonight, especially
on the coastal plain, while winds around 800 HPa will be from the
southwest.

The very high precipitable water values should result in heavy
rainfall in any organized convection. As a result, the Flash Flood
Watch remains in effect for southeastern Pennsylvania, central and
southern New Jersey, Delaware and northeastern Maryland.

The cloud cover and high humidity will keep temperatures from
falling below the 70s for tonight except in the Poconos and far
northern New Jersey.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
An area of low pres will ride alg the stalled front and bring
rain to the area on Fri. There is still some disagreement in the
mdls as to the extent of the rain and the locations of the
heaviest, with the GFS indicating most rain n and very little s
and the ECMWF having a more widespread event. For now, will just
carry high chc everywhere.

Mdls then clear things out Fri night into early Sat, so have
lowered pops and removed them for the first part of Sat.

Then there is more disagreement in the mdls into Sat as both mdls
develop precip again but the ECMWF is more widespread into early
Sun. However, by later Sun, both the GFS and ECMWF has another
good shot of precip over the area as another wave moves by alg the
front.

After Sun, the ECMWF is much drier through midweek, keeping most
of the period dry, while the GFS keeps Mon with a chc of precip
and diurnal stuff on Tue. The drier ECMWF soln is supported by the
CMC, so have leaned the fcst in that direction attm.

Temps look to be a bit cooler than we have had recently, with
temps not expected to hit 90 degrees in many areas thru the
extendd pd.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Flying conditions will continue to deteriorate through tonight as
thunderstorms with gusty winds and heavy rain will periodically
impact all taf sites, but especially KPHL, KPNE, KTTN, KMIV, KACY
through early Friday morning. Added vrb15g30kt winds to these TAF
sites to account for potential for gusty winds in and near
thunderstorms. Confidence is low for the timing of convection at
any particular TAF site, but high that storms will be in the
region through early Friday morning.

Showers and storms will expand in coverage tonight and early
Friday morning. This will result in ceilings dropping to MVFR at
most sites around or after 04Z.

Southeast winds will back to the east late tonight generally 10
knots or less, except in and around thunderstorms, but shift to
the northwest and increase in speeds, gusting at 10-20 kts after
11Z Friday.

Conditions gradually improve by late morning/early afternoon
Friday with precipitation ending, and ceilings lifting

Outlook...
Sat through Sun...Shra/tsra will lower cigs/vsbys at times
Otherwise VFR expected. Moderate Confidence.

Mon...Mainly VFR. Moderate Confidence.

&&

.MARINE...
The wind direction is forecast to favor the SE for much of the
day, becoming more S late in the day and this evening. Winds
speeds will be light, around 10 knots. The winds will be variable
in some spots tonight but a general light SE wind is favored late
tonight.

Wave heights on our ocean waters will be 2 feet or less and waves
on Delaware bay should be 1 foot or less.

Scattered showers and thunderstorms are possible for this
afternoon with numerous showers and thunderstorms anticipated for
tonight.

Outlook...
Fri through Mon...There is a chance of marginal sca conds Fri
night into erly Sat, but confidence is low. Otherwise, no marine
headlines are anticipated thru the pd.

RIP CURRENTS...
There is a low risk for the development of dangerous rip currents
for today due to the relatively light wind and tranquil seas.

The probably risk for the development of dangerous rip currents
on Friday is also low.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch from 6 PM EDT this evening through Friday
     evening for PAZ105-106.
     Flash Flood Watch through Friday evening for PAZ070-071-
     101>104.
NJ...Flash Flood Watch from 6 PM EDT this evening through Friday
     evening for NJZ009-010-012>015.
     Flash Flood Watch through Friday evening for NJZ016>027.
DE...Flash Flood Watch through Friday evening for DEZ001>004.
MD...Flash Flood Watch through Friday evening for MDZ008-012-015-
     019-020.
MARINE...None.

&&

Synopsis...Nierenberg
Near Term...Iovino/Klein
Short Term...Iovino
Long Term...Nierenberg
Aviation...Iovino/Nierenberg/99
Marine...Iovino/Nierenberg
Hazardous weather outlook, Jul 28, 1:59 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
159 PM EDT THU JUL 28 2016

NJZ001-007-008-PAZ054-055-061-062-291800-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-LEHIGH-NORTHAMPTON-
159 PM EDT THU JUL 28 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

PERIODS OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE
EXPECTED LATE TODAY INTO FRIDAY MORNING. THIS MAY BRING A LOCALIZED
FLASH FLOOD THREAT TO THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ060-291800-
BERKS-
159 PM EDT THU JUL 28 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ070-071-
101>106-291800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
159 PM EDT THU JUL 28 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-451>455-291800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
159 PM EDT THU JUL 28 2016

...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ450-291800-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
159 PM EDT THU JUL 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE INTO FRIDAY
MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE INTO FRIDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 28, 1:58 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
158 PM EDT THU JUL 28 2016

DEZ002>004-281900-
DELAWARE BEACHES-KENT-INLAND SUSSEX-
158 PM EDT THU JUL 28 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KENT AND CENTRAL
SUSSEX COUNTIES...

AT 157 PM EDT...A STRONG THUNDERSTORM WAS OVER MILTON...OR NEAR
GEORGETOWN...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...MILFORD...SEAFORD...LEWES...MILTON...BRIDGEVILLE...
ELLENDALE...HENLOPEN ACRES...CAPE HENLOPEN STATE PARK...BLADES...
GREENWOOD AND DEWEY BEACH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
PONDING ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM...AND THE STORM WILL AFFECT THE BEACHES. FOR YOUR
SAFETY...IMMEDIATELY MOVE OFF THE BEACH AND SEEK SHELTER INDOORS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
SOUTHERN AND CENTRAL DELAWARE.

LAT...LON 3860 7560 3881 7568 3898 7531 3891 7531
      3880 7518 3878 7513 3880 7509 3867 7507
      3869 7508 3869 7513 3866 7513 3865 7518
TIME...MOT...LOC 1757Z 261DEG 11KT 3876 7531

ROBERTSON
Local storm report, Jul 28, 2:09 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
209 PM EDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     WEST BRADFORD TWP       39.97N  75.74W
07/28/2016                   CHESTER            PA   EMERGENCY MNGR

            REPORT OF TREES AND POWER LINES DOWN IN THE TOWNSHIP

&&

EVENT NUMBER PHI1601595

SRP
Local storm report, Jul 28, 2:14 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
214 PM EDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     1 N EMBREEVILLE         39.94N  75.73W
07/28/2016                   CHESTER            PA   EMERGENCY MNGR

            TREE AND WIRES DOWN ON CAR ON STARGAZERS RD

&&

EVENT NUMBER PHI1601596

SRP
Local storm report, Jul 28, 2:38 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
238 PM EDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FUNNEL CLOUD     OXFORD                  38.69N  76.17W
07/28/2016                   TALBOT             MD   SOCIAL MEDIA

&&

EVENT NUMBER PHI1601597

STAFF
Local storm report, Jul 28, 3:12 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
312 PM EDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND GST     SHIP JOHN SHOAL NOS     39.30N  75.38W
07/28/2016  M42 MPH          ANZ430             NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1601598

STAFF
Local storm report, Jul 28, 3:27 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 PM EDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLOOD            PITMAN                  39.73N  75.13W
07/28/2016                   GLOUCESTER         NJ   TRAINED SPOTTER

            MINOR STREET FLOODING

&&

EVENT NUMBER PHI1601599

STAFF

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 12:58 PM EDTSevere Thunderstorm WarningPHIChester47 min
Jul 28, 1:24 PM EDTSevere Thunderstorm WarningPHIChester, Delaware51 min
Jul 28, 2:30 PM EDTSevere Thunderstorm WarningPHIDelaware, Montgomery, Philadelphia45 min
Jul 28, 2:36 PM EDTAreal Flood AdvisoryPHIChester, Delaware, Montgomery, Philadelphia4 hr
Jul 28, 3:41 PM EDTAreal Flood AdvisoryPHIBerks4 hr
Jul 28, 4:50 PM EDTAreal Flood AdvisoryPHIBerks4 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.